# SDR REXA95067

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329PX
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: False Warning
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE 'CWP' WARNING ILLUMINATED IN FLIGHT, STAYED ON, DISCHARGED CARGO FIRE EXTINGUISHER.  REMOVED AND REPLACED CARGO FIRE BOTTLE AND CARTRIDGE.  OPS CHECKED SMOKE DETECTOR IAW AMM.  CHECKED GOOD, OK FOR SERVICE.  NO EVIDENCE OF FIRE.  (M)
